# SDR BAQA088122

- Difficulty date: July 17, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N30DK
- Make and model: Lear 35A
- Aircraft serial: 345
- Aircraft time: 9,718 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852001
- Part serial: 3767
- Condition: Weak
- Location: Cockpit
- Part time: 677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR WEAK RETURNS.  WRONG P/N  R/T INSTALLED ON AIRCRAFT.  HAS 12 INCH DISH. REPLACED WITH SERVICEABLE UNIT.
